# SDR QXEA2011071900502

- Difficulty date: July 15, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 10,464 hours, 11,347 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 - STRINGER 31S & RIVETS HAVE CORROSION BETWEEN STA X49.500 AND X71.200.  REMOVED 14 RIVETS IAW SRM 51-42-05-02-01.  CORROSION CONFINED TO RIVETS.  INSTALLED NEW RIVETS IAW SRM 51-42-05-02-01.  ALODINED, PRIMED AND PAINTED IAW SRM 51-21-10-02-01, 51-25-10-02-01 AND 51-20-00-00-01.
